# SDR BJ6A200612902

- Difficulty date: March 30, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N129QS
- Make and model: Boeing 737-7BC
- Aircraft serial: 30329
- Aircraft time: 3,331 hours, 1,235 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 1C4196
- Condition: Leaking
- Location: Hyd System
- Part time: 3,331 hours, 1,235 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED AFTER A FLIGHT FROM EGGW TO KEWR THAT THE A SYSTEM HYDRAULIC QUANTITY DECREASED FROM 92% TO 63%.  THERE IS EVIDENCE OF FLUID IN THE RIGHT MAIN LANDING GEAR WELL AND ON THE AFT LOWER FUSELAGE.  MAINTENANCE HAS DETERMINED THE SOURCE OF THE HYDRAULIC LEAK TO BE AT THE CHECK VALVE SEALS ON THE HYDRAULIC SYSTEM "A" PRESSURE MODULE.  REPLACED THE P/N MS28782-19 RING (QTY 4), P/N NAS1611-214 PACKING (QTY 2), P/N MS28782-13 RING (QTY 4), AND P/N NAS1611-115 PACKING (QTY 2).  THERE ARE NO PRIOR ISSUES WITH THIS PARTICULAR PART.
